Journal of Nonlinear Mathematical Physics

Volume 6, Issue 2, May 1999, Pages 181 - 197

Exactly Integrable Systems Connected to Semisimple Algebras of Second Rank A2, B2, C2, G2

Authors
A.N. LEZNOV
Corresponding Author
A.N. LEZNOV
Available Online 1 May 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.2.5How to use a DOI?
Abstract
Exactly integrable systems connected to semisimple algebras of second rank with an arbitrary choice of grading are presented in explicit form. General solutions of these systems are expressed in terms of matrix elements of two fundamental representations of the corresponding semisimple groups.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 2
Pages
181 - 197
Publication Date
1999/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.2.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - A.N. LEZNOV
PY  - 1999
DA  - 1999/05
TI  - Exactly Integrable Systems Connected to Semisimple Algebras of Second Rank A2, B2, C2, G2
JO  - Journal of Nonlinear Mathematical Physics
SP  - 181
EP  - 197
VL  - 6
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.2.5
DO  - https://doi.org/10.2991/jnmp.1999.6.2.5
ID  - LEZNOV1999
ER  -